Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 71, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Mar 31, 2015, 11:41 PM CDT for 5 counties in Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2015, 11:41 PM CDT (04:41 UTC)
- Expired
- Apr 1, 2015, 12:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carter County, OK, Garvin County, OK, Grady County, OK, Murray County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 9:40 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1642 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1964 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
038
WUUS54 KOUN 010441
SVROUN
OKC019-049-051-099-137-010530-
/O.NEW.KOUN.SV.W.0071.150401T0441Z-150401T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL MURRAY COUNTY IN SOUTHERN OKLAHOMA...
NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
GARVIN COUNTY IN SOUTHERN OKLAHOMA...
SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
EASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 1230 AM CDT
* AT 1140 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
SOUTHEAST OF BRAY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PAULS VALLEY...MARLOW...LINDSAY...MAYSVILLE...RUSH SPRINGS...
BRAY...ELMORE CITY...VELMA...PAOLI...KATIE...FOSTER...TATUMS...
RATLIFF CITY...HENNEPIN...ANTIOCH...PERNELL...COX CITY...ACME...
ERIN SPRINGS AND WHITEBEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3479 9809 3485 9767 3485 9725 3448 9718
3436 9768
TIME...MOT...LOC 0440Z 263DEG 26KT 3455 9776
HAIL...1.25IN
WIND...60MPH
$$
MBS3 follow-up statements
353
WWUS54 KOUN 010506
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1206 AM CDT WED APR 1 2015
OKC019-099-137-010515-
/O.CAN.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
MURRAY OK-CARTER OK-STEPHENS OK-
1206 AM CDT WED APR 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MURRAY...
NORTHWESTERN CARTER AND EASTERN STEPHENS COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHERN OKLAHOMA.
LAT...LON 3485 9736 3470 9745 3474 9770 3483 9783
3485 9767
TIME...MOT...LOC 0505Z 236DEG 37KT 3484 9755
$$
OKC049-051-010530-
/O.CON.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
GARVIN OK-GRADY OK-
1206 AM CDT WED APR 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN GARVIN AND SOUTHEASTERN GRADY COUNTIES...
AT 1205 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINDSAY...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINDSAY...MAYSVILLE AND ERIN SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3485 9736 3470 9745 3474 9770 3483 9783
3485 9767
TIME...MOT...LOC 0505Z 236DEG 37KT 3484 9755
HAIL...1.25IN
WIND...60MPH
$$
KURTZ655
WWUS54 KOUN 010511
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT WED APR 1 2015
OKC051-010521-
/O.CAN.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
GRADY OK-
1211 AM CDT WED APR 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRADY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHERN OKLAHOMA.
LAT...LON 3484 9767 3485 9767 3485 9736 3481 9738
3475 9742
TIME...MOT...LOC 0511Z 263DEG 26KT 3485 9749
$$
OKC049-010530-
/O.CON.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
GARVIN OK-
1211 AM CDT WED APR 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN GARVIN COUNTY...
AT 1211 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MAYSVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINDSAY AND MAYSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3484 9767 3485 9767 3485 9736 3481 9738
3475 9742
TIME...MOT...LOC 0511Z 263DEG 26KT 3485 9749
HAIL...1.25IN
WIND...60MPH
$$
KURTZ168
WWUS54 KOUN 010520 RRA
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT WED APR 1 2015
OKC049-010530-
/O.EXP.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
GARVIN OK-
1220 AM CDT WED APR 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GARVIN COUNTY
WILL EXPIRE AT 1230 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHERN OKLAHOMA.
LAT...LON 3484 9767 3485 9767 3485 9736 3481 9738
3475 9742
TIME...MOT...LOC 0519Z 263DEG 26KT 3485 9749
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:06 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 31, 10:06 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT TUE MAR 31 2015
.UPDATE...
INCREASED RAIN CHANCES TONIGHT NEAR THE TWO CLUSTERS OF SEVERE
STORMS.
&&
.DISCUSSION...
THE SEVERE THREAT CONTINUES TONIGHT.
TWO MAIN CLUSTERS OF STORMS CONTINUE TO MOVE EAST AND SOUTHEAST.
THE NORTHERN CLUSTER MAY MOVE INTO THE OKLAHOMA CITY METRO AREA
AROUND MIDNIGHT AND THE SOUTHERN CLUSTER WILL AFFECT LAWTON AND
PERHAPS WICHITA FALLS OVER THE NEXT 1-2 HOURS. OVERALL...THINK
THE CLUSTERS WILL GRADUALLY WEAKEN THROUGH THE NIGHT.
THINK A HANDFUL OF SEVERE REPORTS WILL CONTINUE FOR THE NEXT FEW
HOURS...MAINLY HAIL SMALLER THAN GOLF BALLS AND MARGINAL SEVERE
WIND AROUND 60 MPH.
PRODUCTS HAVE BEEN UPDATED.
MBS
&&
.PREV DISCUSSION... /ISSUED 636 PM CDT TUE MAR 31 2015/
UPDATE...
STORMS WILL LIKELY CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
OVER THE NEXT FEW HOURS.
DISCUSSION...
ISOLATED TO SCATTERED STORMS HAVE DEVELOPED OVER WEST TEXAS AND
CONTINUE TO MOVE INTO WESTERN OKLAHOMA. LATEST HRRR RUNS SUGGEST
THAT STORM COVERAGE WILL INCREASE AS THEY MOVE INTO DEEPER
MOISTURE AND A MORE UNSTABLE ENVIRONMENT OVER THE NEXT FEW
HOURS. HOWEVER...NOT COMPLETELY SURE THIS WILL OCCUR AS MID/UPPER
FORCING REMAINS WEAK. LATEST HRRR RUNS SEEM TO BE OVERCONVECTING
ACROSS SOUTHERN OKLAHOMA AT THIS TIME.
EXPECT SOME SEVERE HAIL AND WIND REPORT THROUGH THE EVENING. HAIL
MAY GET UP TO GOLF BALLS. TORNADO THREAT APPEARS TO BE VERY LOW
DUE TO WEAK LOW LEVEL SHEAR. LATEST HRRR COMPOSITE REFLECTIVITIES
SUGGESTED THAT CURRENT ISOLATED TO SCATTERED STORMS MAY ORGANIZE
INTO A CLUSTER OR LINE OVER THE NEXT SEVERAL HOURS...WHICH COULD
AFFECT THE OKLAHOMA CITY METRO AREA IN THE 10 PM TO 1 AM TIME
FRAME.
CURRENT FORECAST HAS NOT BEEN ALTERED...THOUGH RAIN CHANCES MAY
NEED TO BE INCREASED TONIGHT. WILL CLOSELY MONITOR.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
AVIATION...
ISO-NUM TSRA WILL OCCUR ACROSS MOST TAF SITES EXCEPT KPNC THROUGH
06Z. EXACT COVERAGE AND TIMING REMAINS UNCERTAIN. GUSTY VARIABLE
WINDS AND HAIL ARE POSSIBLE IF STORMS DIRECTLY AFFECT ANY GIVEN
SITE. BRIEF IFR CONDITIONS...GENERALLY UNDER 30 MINUTES...COULD
OCCUR AS WELL. KEPT TEMPO/VCTS MENTIONS AT MOST SITES.
OVERALL...BELIEVE VFR CONDITIONS WILL OCCUR. WIDESPREAD IFR
CONDITIONS WITH BR COULD DEVELOP 06-18Z ACROSS THE AREA...THOUGH
CONFIDENCE IS MODERATE AT BEST. HAVE HIGH CONFIDENCE THAT ALL
SITES WILL BE VFR AFTER 18Z.
MBS
PREV DISCUSSION... /ISSUED 317 PM CDT TUE MAR 31 2015/
DISCUSSION...
CUMULUS HAS FORMED OVER MUCH OF CENTRAL AND SOUTHERN
OKLAHOMA...INTO NORTH TEXAS. CONVECTIVE INHIBITION IS STILL
STRONG OVER MOST OF THE AREA...ALTHOUGH IT HAS WEAKENED A LOT IN
THE SOUTHEAST PARTS OF OKLAHOMA. WE EXPECT LARGELY UNFOCUSED
CONVECTION LATER THIS AFTERNOON AND EVENING...ALTHOUGH CONVECTION
MAY CREATE ITS OWN FOCUS LATER TONIGHT. AS NOTED
ELSEWHERE...SEVERE STORMS ARE A POSSIBILITY.
TOMORROW WILL BE VERY BREEZY AND WARM. THERE MAY BE SOME FOG IN
THE MORNING AGAIN...MOST LIKELY NEAR/NORTH OF I-40. A STRONGER CAP
WILL LIMIT STORM CHANCES...BUT IF STORMS DO DEVELOP...THEY WOULD
PROBABLY DO SO VERY QUICKLY...AND BE RATHER STRONG.
THE GENERAL FLOW WILL MAINTAIN A FAIRLY STRONG CAPPING
INVERSION...WHICH WILL CONTINUE TO LIMIT STORM CHANCES THROUGH
FRIDAY.
ON FRIDAY...A FRONT WILL FINALLY SWEEP SOUTHEAST ACROSS OKLAHOMA
AND NORTH TEXAS...TEMPORARILY BRINGING AN END TO EVEN THE LOW RAIN
CHANCES OF THE PREVIOUS COUPLE OF DAYS.
SATURDAY WILL BE THE ONE DAY WITHOUT ANY CHANCE OF RAIN...BUT
MOISTURE WILL BEGIN ITS NORTHWARD ADVANCE BY EVENING...AND RAIN
CHANCES PROMPTLY SPREAD NORTH AGAIN LATE SATURDAY NIGHT INTO
SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 61 83 62 81 / 50 10 10 10
HOBART OK 59 85 57 81 / 50 10 10 0
WICHITA FALLS TX 62 82 62 90 / 60 10 10 10
GAGE OK 54 89 50 74 / 10 10 20 10
PONCA CITY OK 58 83 60 76 / 20 10 20 20
DURANT OK 62 79 62 85 / 40 30 20 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR OKZ004-005-009-010-014.
TX...NONE.
&&
17Hazardous weather outlook, Mar 31, 9:49 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 949 PM CDT TUE MAR 31 2015 OKZ004>048-050>052-TXZ083>090-020245- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 949 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS IN CENTRAL AND SOUTHERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. .LOCATION... THE RISK AREA IS SOUTH AND EAST OF A SEYMOUR TEXAS TO ALTUS TO CLINTON TO CHANDLER LINE...INCLUDING THE THE OKLAHOMA CITY... LAWTON...WICHITA FALLS...ADA...AND DURANT AREAS. .TIMING... SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 2 AM TONIGHT. .IMPACTS... LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH ARE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS. THE RISK FOR TORNADOES IS VERY LOW. .DISCUSSION... TWO MAIN CLUSTERS OF SEVERE STORMS WILL SLOWLY MOVE EAST OR SOUTHEAST FOR THE REST OF TONIGHT. STORMS ARE EXPECTED TO SLOWLY WEAKEN AFTER MIDNIGHT. OTHER ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR NEAR A WEAK STATIONARY FRONT ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA. STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE SLIGHT RISK AREA SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER OPERATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... WEDNESDAY AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN NORTHWESTERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN MUCH OF THE REST OF OKLAHOMA APART FROM THE SOUTHEAST. THE MARGINAL RISK EXTENDS INTO PART OF NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP ALONG A COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING IN NORTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT WILL PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES. STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF STILLWATER... OKLAHOMA CITY...AND ARDMORE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY... ESPECIALLY ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE ON MONDAY. .FIRE WEATHER... HOT AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA WEDNESDAY AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL LIKELY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THURSDAY AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, Mar 31, 11:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND GST MUSTANG 35.39N 97.72W
03/31/2015 M72 MPH CANADIAN OK TRAINED SPOTTER
&&
MDAYLocal storm report, Mar 31, 11:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL LAWTON 34.60N 98.42W
03/31/2015 E1.25 INCH COMANCHE OK BROADCAST MEDIA
&&
MDAYLocal storm report, Mar 31, 11:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND GST 7 ESE LAWTON 34.56N 98.31W
03/31/2015 E75 MPH COMANCHE OK AMATEUR RADIO
SMALL LIMBS AND BRANCHES BLOWN OFF TREES.
&&
MDAYLocal storm report, Mar 31, 11:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1133 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND GST MUSTANG 35.39N 97.72W
03/31/2015 M82 MPH CANADIAN OK TRAINED SPOTTER
&&
MDAYSpecial weather statement, Mar 31, 11:34 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT TUE MAR 31 2015
OKZ027-038>041-046-010515-
COMANCHE OK-CARTER OK-GRADY OK-MURRAY OK-GARVIN OK-STEPHENS OK-
1134 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COMANCHE...
NORTHWESTERN CARTER...SOUTHERN GRADY...WEST CENTRAL MURRAY...WESTERN
GARVIN AND STEPHENS COUNTIES UNTIL 1215 AM CDT...
AT 1134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
BRAY...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...LINDSAY...COMANCHE...MAYSVILLE...RUSH SPRINGS...
BRAY...ELMORE CITY...VELMA...TATUMS...RATLIFF CITY...FOSTER...
HENNEPIN...ANTIOCH...ERIN SPRINGS...PERNELL...COX CITY AND ACME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3479 9816 3484 9775 3485 9739 3451 9720
3429 9788 3429 9794
TIME...MOT...LOC 0432Z 262DEG 26KT 3455 9778
MBSLocal storm report, Mar 31, 11:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1137 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST MUSTANG 35.39N 97.72W
03/31/2015 M84 MPH CANADIAN OK TRAINED SPOTTER
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:05 PM CDT | Special Weather Statement | OUN | Harmon | 40 min |
| Mar 31, 7:10 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Mar 31, 7:13 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| Mar 31, 7:16 PM CDT | Special Weather Statement | OUN | Pottawatomie | 44 min |
| Mar 31, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 47 min |
| Mar 31, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 25 min |
| Mar 31, 7:41 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| Mar 31, 7:45 PM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| Mar 31, 7:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Mar 31, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 39 min |
| Mar 31, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 51 min |
| Mar 31, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 33 min |
| Mar 31, 7:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| Mar 31, 8:05 PM CDT | Special Weather Statement | OUN | Jackson | 25 min |
| Mar 31, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 35 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| Mar 31, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 25 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 23 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 23 min |
| Mar 31, 8:23 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Mar 31, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 51 min |
| Mar 31, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 33 min |
| Mar 31, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Mar 31, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
| Mar 31, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Mar 31, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| Mar 31, 9:34 PM CDT | Special Weather Statement | OUN | Kingfisher | 41 min |
| Mar 31, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 47 min |
| Mar 31, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 31 min |
| Mar 31, 9:52 PM CDT | Special Weather Statement | OUN | Kingfisher | 38 min |
| Mar 31, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:03 PM CDT | Special Weather Statement | OUN | Washita | 42 min |
| Mar 31, 10:13 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 32 min |
| Mar 31, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| Mar 31, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 29 min |
| Mar 31, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| Mar 31, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 50 min |
| Mar 31, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 32 min |
| Mar 31, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 44 min |
| Mar 31, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 40 min |
| Mar 31, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 34 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 32 min |
| Mar 31, 10:51 PM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 3 hr |
| Mar 31, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 35 min |
| Mar 31, 10:59 PM CDT | Special Weather Statement | OUN | Stephens | 46 min |
| Mar 31, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 51 min |
| Mar 31, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 34 min |
| Mar 31, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 30 min |
| Mar 31, 11:17 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 43 min |
| Mar 31, 11:26 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Mar 31, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 34 min |
| Mar 31, 11:34 PM CDT | Special Weather Statement | OUN | Garvin, Stephens | 41 min |
| Mar 31, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more | 37 min |
| Apr 1, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 23 min |
| Apr 1, 12:13 AM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 2 hr |
| Apr 1, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 47 min |
| Apr 1, 12:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc | 26 min |
| Apr 1, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 35 min |
| Apr 1, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 47 min |
| Apr 1, 12:50 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 40 min |
| Apr 1, 12:52 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 113 min |
| Apr 1, 1:04 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc, Seminole | 41 min |
| Apr 1, 1:23 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more | 52 min |
| Apr 1, 1:28 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 1, 1:38 AM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 112 min |
| Apr 1, 2:03 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 27 min |
| Apr 1, 2:16 AM CDT | Special Weather Statement | OUN | Pittsburg | 29 min |
| Apr 1, 2:37 AM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| Apr 1, 3:29 AM CDT | Red Flag Warning | OUN | Ellis, Harper, Roger Mills, Woods, Woodward | 17 hr |
| Apr 1, 6:50 AM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| Apr 1, 7:48 AM CDT | Special Weather Statement | OUN | Marshall | 27 min |
| Apr 1, 8:34 AM CDT | Special Weather Statement | OUN | Bryan | 56 min |
| Apr 1, 5:23 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| Apr 1, 5:48 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 1, 6:19 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Apr 1, 6:46 PM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Apr 1, 6:58 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.